# SDR TWAA0017901

- Difficulty date: November 10, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION AT BOTTOM OF CABIN FLOOR MEMBRANE, STA 1163, LBL 5 INCHES.  REMOVED CORROSION PER SPM 6-80-01.  INSTALLED REPAIR PER SRM 53-01-18.  PAINTED PER SRM 51-10-03.  INSTALLED FASTENERS PER SRM 51-30-05.
